MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

PLEXUS MANUFACTURING SDN. BHD VERIFY; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3531
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Codes Embolism (1829); Pain (1994)
Date of Event 03/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a trial patient.Manufacturer representative reported the basic evaluation was performed with nothing out of the ordinary.When the patient turned their device up to about 3.0 they were not feeling stimulation.The patient then held the down arrow to return the amp to 0.0.Once that was accomplished the patient attempted to stand and resume increasing the ens.However this time, they appeared to whence in pain and almost buckled on their left side.They tried again to support their weight with their left side, but was unsuccessful.As time went on, 10-15 minutes, patient reported the severity increased.A ct scan was performed and it was determined that the patient had ¿a small piriformis embolism.¿ it was reported that the patient would be given both antibiotics and over the counter meds and would resume the trial in a day or two.No cause was known.No further complications reported/anticipated.

Brand Name
VERIFY
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7385269
Report Number3004593495-2018-00139
Device Sequence Number13801247
Product Code EZW
UDI-Device Identifier00643169725072
UDI-Public00643169725072
Combination Product (Y/N)N
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3531
Device Catalogue Number3531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2018
Initial Report FDA Received Date03/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;